Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Rash on thighs, shin. Causing weakness. What could this be?

I have been feeling a bit wierd for over 24 hours now, and last night a bruise/ rash appeared on my right thigh, very tender. Another one appeared on my left and now my right shin! I feel quite tired with no energy. I have had blood tests done which i should get back today, but the doctor was unsure what it could be??
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dermatologist 's  Response
Rash on thighs and shins can be henoish schleion purpura.use antibiotic.dapsone .antiinflammatory agent and calak lotion cures it
Answered: Mon, 19 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor